# SDR DALA2025013100747

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 59,244 hours, 30,735 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 #1 PYLON OUTBOARD LATERAL FAIRING HAS A 1" CRACK LOWER AFT CORNER. CORRECTIVE ACTION: COMPLIED WITH ERA 624005-14. (0787395)
